advertisement
Question
Posted by: Lapa | 2011/05/03

ed ABD lAXATIVES

Please help

I have ED but as soon as I put in LAXATIVES I get firm erection.

Could this mean my digezstive system is the couse?

What can I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It may be a factor but it can also be due to other factors. Rather go to your doctor or phone the SASHA helpline (0860 100 262) for a referral list for practitioners in your area. Deidre -SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2011/05/03

It may be a factor but it can also be due to other factors. Rather go to your doctor or phone the SASHA helpline (0860 100 262) for a referral list for practitioners in your area. Deidre -SASHA

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement